Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What causes hard coughing spells with cold and slight ear bleeding?

User rating for this question
Very Good
Answered by

Pediatrician, Pulmonology
Practicing since : 2002
Answered : 214 Questions
have been having hard coughing spells with this cold, two(2) days ago my left ear blead a little, however it has appeared to have stopped, is this a cause for condern ? Nothing seems to stop these coughing spells, rib cage hurts, headche, sore throat, etc
Posted Tue, 21 Jan 2014 in General Health
Answered by Dr. Sonila Borici 1 hour later
Brief Answer: Please follow the suggestions below... Detailed Answer: Hi, You are saying to have hard coughing spells with cold and it is only 2 days. Please bare in mind that usually, it will take up to 10 or more days for the cough or other cold symptoms to get cleared. You are also mentioning that your ear has bleed a little but stopped. If the bleeding or other discharge came from inside ear, I'd suggest to consult ENT specialist immediately. Yes, it is a cause of concern. You cannot left your ear getting untreated. To my opinion, it is related to a complication of cold but further examination by your ENT specialist is needed. Take care! Dr.Sonila Feel free to ask me other questions you might have!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor